# SDR R61A2019041027365

- Difficulty date: March 27, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,514 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III PAX CABIN FLOOR STRUCTURE BTW FR 87-88  BTW RBL 12-36,  SHEAR PANEL HAS CORROSION.   REMOVED AND REPLACED SHEAR PANEL,  P/N 170-91919-001  IAW SRM 51-42-01 AND -03.  PSE 53-23-005
